# SDR 2021F00239

- Difficulty date: September 13, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 36,763 hours, 16,802 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3051157090
- Part serial: 301202
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL LEAK BY IDG DRAIN, DURING OVERNIGHT CHECK AT MEX STATION, DUE TO BORESCOPE INSPECTION AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED LEFT ENGINE BORESCOPE INSPECTION, DETECTING OIL LEAK BY IDG DRAIN WITH 45 DROPS PER MINUTES; SO THE IDG SEALOL SEAL WAS REPLACED IAW AMM 72-60-00 AND OPERATIONAL TEST WAS PERFORMED IAW AMM 71-00-00, TESTED CORRECT.
